# SDR QMLA2022063020037

- Difficulty date: June 27, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N969MA
- Make and model: Beech B200
- Aircraft serial: BB894
- Aircraft time: 15,089 hours, 12,635 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Limit Switch
- Part number: BZ2RQ181A2
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND NORMALLY. WAS ABLE TO EXTEND THE GEAR USING ABNORMAL PROCEDURE. LANDED WITHOUT EVENT. SUSPECT DOWN LIMIT SWITCH. SUPPLEMENTAL INFORMATION
